# SDR ABXA9700983

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal Arm
- Part number: 59654351
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FIRST OFFICER'S RUDDER PEDAL ADJUSTMENT LUG CRACKED.  REPLACED RUDDER PEDAL ARM (P/N 59654351) IAW ABX EA AD-27-03966.
